Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Addendum to: “Rational approximation of ex on the positive real axis”

Donald J. Newman and A. R. Reddy

Vol. 68 (1977), No. 2, 489
Mathematical Subject Classification 2000
Primary: 41A20
Milestones
Received: 21 January 1977
Published: 1 February 1977
Authors
Donald J. Newman
A. R. Reddy